# SDR 4DPA2024102700002

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N246JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 39,002 hours, 33,249 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 775C
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- BLEED LEAK #1 ENGINE. LIGHT WENT OUT AFTER BLEED CLOSE BUT TOOK 2 MINS TO GO OUT.  DIVERT TO BURBANK. CORR ACTION- MX TROUBLESHOT TO ENG 1 BLEED VALVE LEAKING. R&R'D VALVE ALL LEAK AND OPS TESTS GOOD.
